# SDR 2007FA0000805

- Difficulty date: September 11, 2007
- Submitted: September 11, 2007
- Operation: General aviation
- Aircraft: N387BC
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 27,400 hours
- Engine: Pwa PW121
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009325
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTED LOSE HYDRAULIC LINE. DECLARED EMERGENCY AND LANDED. NO NOSE WHEEL STEERING ON GROUND.  INSPECTED ALL HYDRAULIC LINES AND FITTINGS. NOTED EDP LINE GOING TO PRESSURE MANIFOLD B NUT WAS ABLE TO GET HALF A TURN. SYSTEM SERVICED AND FUNCTIONAL CHECKED SERVICEABLE.
